# SDR UIEA2024072500751

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 54,501 hours, 12,824 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS MESSAGE WITH MASTER WARNING: CONFIG PARKING BRAKE WITH BRAKES RELEASED, CAUSED CREW RTO AT APPROX 40KTS GROUND SPEED. HOT BRAKE TEMP IS 2 UNITS 15 MINUTES LATER( FOLLWED FIM 32-44 FAULT TREE AND FIM 31-51-805. CYCLED BRAKES AND TESTED PER AMM 32-44-00-735-085, OPS CHECK GOOD  )
